How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Vasavada Your Own Question
Dr. Y. Vasavada
Dr. Y. Vasavada, Pediatrician
Category: Paediatrics
Satisfied Customers: 3227
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Paediatrics Question Here...
Dr. Y. Vasavada is online now

My child has hit someone at school, made a racist comment and

Customer Question

My child has hit someone at school, made a racist comment and says the other children are calling him a naughty boy. Until a few weeks ago he was a lovely boy now he is shouting at his mother being demanding and far more aggressive a home
Submitted: 3 years ago.
Category: Paediatrics
Expert:  Dr. Y. Vasavada replied 3 years ago.

Dr. Yogindra Vasavada :

Hello, Sorry about this change you noticed. Please ask his teacher about school psychologist evaluation and counseling if possible or else please consult pediatric behavioral specialist yourself. He may need to be on a drug temporarily.

Dr. Yogindra Vasavada :

Till then you may try giving him some benadryl syrup daily once or twice.

JACUSTOMER-78ggbawh- :

I was not expecting to give the child with drugs and do not intend to do so. I was hoping for sound practical advice and reasurrance.

Dr. Yogindra Vasavada :

A violent child may hurt someone or self, and hence the advice. No short term danger in giving some safe drug for few days or a week.

Related Paediatrics Questions